Medical Questions > Conditions and Diseases > Digestive and Bowel Disorders Forum

Indigestion as a side-effect of Chemotherapy.

My mother has been diagnosed with lymphoma (cancer) and is being treated through chemotherapy. About 11 days ago she was given the 3rd dose and as a possible result she became constipated. 10 days have passed and she is on a diet of soup or porridge or roti now and then. If anyone could kindly suggest some solution although she is being given various medicines but to no effect. thank you
Did you find this post helpful?
|

User Profile
replied December 14th, 2015
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Chemotherapy is indeed very miserable treatment and leads to many adverse effects. Supportive care and compliance is needed. It will need nutritional rehabilitation for complete management.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan



|
Did you find this post helpful?
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.